# SDR DLM88971919

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Loose
- Location: Lt Tr Iso Valve
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, HOT BURNED AIR SMELL CAME IN COCKPIT AND CABIN W/ ENG ANTI-ICE IN USE.  F/A REPORTED THIN MIST/SMOKE INAFT CABIN AND SMOKE ALARM ACTIVATION IN AFT LAV.  SMELL DISIPATED, SMOKE CLEARED AND SMOKE ALARM STOPPED WHEN ENG ANTI-ICE SECURED.  FOUND LEFT THRUST REV ISOLATION VLV RETURN LINE LEAKING TIGHTENED B-NUT, LK CK GOOD.  CLEANED TAIL COMP, RAN ENG TO T/O PWR WITH PACKS ON.  NO FUMES OR SMOKE NOTED WITH ENG ANTI-ICE ON.
